# SDR DL72S000719

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 44,822 hours, 27,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sequence Valve
- Condition: Chafed
- Location: Rt Mlg Ww
- Component: Tube Assy, 6517843209
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOST A SYS HYD FLUID. AIR TURNBACK TO ABQ.  FOUND LINE IN RT MAIN GEAR FROM SEQUENCE VALVE CHAFED THROUGH.  MTC REPLACING SAME.
